# SDR COM31141

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210163C
- Condition: Inoperative
- Location: Rt Engine
- Part time: 10,233 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER COMES OUT OF FEATHER VERY SLOW.  ACTION:  FERRIED AIRCRAFT TO CVG, FOUND RIGHT PROPELLER OVERSPEED GOVERNOR BAD.  REMOVED AND REPLACED GOVERNOR WITH SERVICEABLE UNIT.
